# SDR AALA201808249009

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 4,882 hours, 1,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNI1247
- Part serial: 153760
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND A FAULTY POWER SUPPLY 14WL.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38, & AMM 33-51-00.
